J.J. GRAU, M.D.; M. GRAU, M.D.; A. MILLÁ, M.D.; J. ESTAPÉ, M.D.; M. MULET, M.D.
GRAU J., GRAU M., MILLÁ A., ESTAPÉ J., MULET M.; Cancer Chemotherapy and Raynaud's Phenomenon. Ann Intern Med. 1983;98:258. doi: 10.7326/0003-4819-98-2-258_2
Download citation file:
Published: Ann Intern Med. 1983;98(2):258.
To the editor: In connection with the article by Vogelzang and associates (1) on Raynaud's phenomenon and its relation to vinblastine-bleomycin therapy, we wish to describe a new case.
A 41-year-old man with an embryonal carcinoma in the mediastinum developed Raynaud's phenomenon with distal necrosis in the third month of treatment with vinblastine, bleomycin, and cisplatin (2). An arteriogram showed multiple arterial occlusions; the findings of a rheumatologic diagnostic study (including cryoglobulins) were negative. He smoked, but had never before had Raynaud manifestations. The severe pain was relieved only with intra-arterial vasodilators.
This case calls attention to vinblastine-bleomycin as a
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only